# SDR USAA950599

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 263 - UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CANNON PLUG LOOSE ON THE OUTFLOW VALVE.  CLEANED AND SECURED CANNON PLUG.  (M)
